# SDR UALA2012020700741

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,312 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321870019
- Part serial: 32
- Condition: Faulty
- Location: Flap-Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY SIGNIFICANT HARMONIC-VIBRATION BEING TRANSMITTED THRU FLAP HANDLE AS FLAPS APPROACH 5.  REPLACED FLAP-SLAT SHUTOFF VALVE MODULE, MODULE INSTALLATION TEST CKS OK, NO LEAKS, NO VIBRATION FELT DURING SEVERAL FLAP EXTENSION CYCLES.
